MathSciNet Relay Station
MathSciNet bibliographic data
MR1270660 35Q72 (35L65 73B30)
Chen, Gui Qiang; Dafermos, Constantine M. The vanishing viscosity method in one-dimensional thermoelasticity. Trans. Amer. Math. Soc. 347 (1995), no. 2, 531–541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement